| Model Number |
REELPASS SUTR LASSO,45° CRV RT |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/05/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual inspection identified that the suture had been partially deployed.During functional testing, the suture was able to be deployed once more.No problem was observed.The reelpass was disassembled to check for proper wheel alignment, and no abnormality was noted.
Event or Problem Description
It was reported that the surgeon was performing a posterior labral repair.Upon opening the package of the ar-6069-45r, the monofilament would not feed when the wheels were rolled.The monofilament was then pulled with a hemostat to try to jump start the mechanism.This worked briefly but while attempting to feed the monofilament into the joint for the first anchor the device stopped expelling monofilament before the device could be removed from the joint.The monofilament was again pulled with a hemostat to expel the suture and get any kinks out, and again the same issue occurred.The procedure was completed by using another manufacturer's suture passer.See source data attached.